MathSciNet Relay Station
MathSciNet bibliographic data
MR2476775 05A16 (05C30 05C80)
Giménez, Omer; Noy, Marc Asymptotic enumeration and limit laws of planar graphs. J. Amer. Math. Soc. 22 (2009), no. 2, 309–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement